# SDR ASAA2023052943420

- Difficulty date: May 29, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Aircraft: N929AK
- Make and model: Boeing 737-9
- Aircraft serial: 43322
- Aircraft time: 5,336 hours, 1,551 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING ASA T/C 05-020-01. FOUND SMT ENG 1 EEC C2 FAULT CODE 73145151 CORRELATED MAINTENENCE MESSAGE 77-09002 LEG-1. ENGINE-1 EEC CHANNEL-B HAS AN INTERNAL FAULT. GROUNDED - YES. ON DEFERRAL.
